# SDR CA090304016

- Difficulty date: February 7, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Damaged
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C, E

## Discrepancy

(CAN) WHEN POWER WAS APPLIED FOR TAKEOFF, A LOUD NOISE WAS HEARD FROM THE ENGINE. THE ENGINE WAS SHUTDOWN AND EXTENSIVE PT BLADE DAMAGE WAS DISCOVERED. ENGINE IS TO BE REMOVED AND FORWARDED FOR INVESTIGATION AND REPAIR.
